# SDR SWAA011516

- Difficulty date: May 22, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 42,507 hours, 35,735 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 65C31332
- Condition: Grooved
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND GROOVED RT MLG TRUNNION BEARING.  REMOVED AND REPLACED RT MLG TRUNNION BEARING PER MM.
